Alert archive / Iowa / Flash Flood Warnings in 2004
Flash Flood Warning 12, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at May 22, 2004, 9:31 PM CDT for Tama County, Iowa. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2004, 9:31 PM CDT (02:31 UTC)
- Expired
- May 23, 2004, 12:15 PM CDT
- In force
- 15 hr
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Tama County, IA
The radar
The Des Moines radar (KDMX), 106 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.5 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDMX 230232 FFWDMX IAC171-230515- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 931 PM CDT SAT MAY 22 2004 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... TAMA COUNTY IN CENTRAL IOWA * UNTIL 1215 AM * AT 926 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH FLASH FLOOD PRODUCING RAINS MOVING INTO THE WARNING AREA. * THUNDERSTORMS ARE CONTINUOUSLY REDEVELOPING...RESULTING IN EXCESSIVE RAINFALL. RAINFALL RATES WILL AVERAGE 1 TO 3 INCHES PER HOUR. FLASH FLOODING HAS BEEN REPORTED IN STORY AND MARSHALL COUNTIES. WARNING LOCATIONS INCLUDE... CLUTIER...DYSART...ELBERON...GARWIN...GLADBROOK...LINCOLN...MONTOUR ...TAMA...TOLEDO...TRAER...AND VINING FLASH FLOODS OCCUR QUICKLY...MOVE TO HIGHER GROUND. AVOID WATER COVERED ROADS...THE ROAD MAY BE WASHED OUT. LESS THAN ONE FOOT OF FAST FLOWING WATER CAN SWEEP AN AUTOMOBILE OFF THE ROAD. LAT...LON 4230 9277 4191 9280 4200 9229 4230 9230 $$ GRAMS
2 follow-up statements
000
WGUS73 KDMX 230313
FFSDMX
IAC009-015-027-049-073-077-099-127-153-169-171-230515-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1013 PM CDT SAT MAY 22 2004
...A FLASH FLOOD WARNING CONTINUES FOR TAMA...CARROLL...GREENE...
BOONE...MARSHALL...STORY...JASPER...POLK...GUTHRIE...AUDUBON AND
DALLAS COUNTIES UNTIL 1215 AM CDT SUNDAY...
AT 1007 PM...AMATEUR RADIO AND LAW ENFORCEMENT HAVE REPORTED FLASH
FLOODING IN NORTHERN POLK...NORTHERN DALLAS...STORY...MARSHALL
...SOUTHERN BOONE AND AUDUBON COUNTIES SINCE 9 PM.
THUNDERSTORMS WERE CONTINUOUSLY MOVING OVER THE SAME AREA. THE
GROUND IS ALREADY SATURATED BY RAINFALL IN THE WARNING AREA...AND
ADDITIONAL RAIN WILL CONTINUE TO PRODUCE SIGNIFICANT RUNOFF INTO
SWOLLEN WATERWAYS. THUNDERSTORMS ARE EXPECTED TO PRODUCE RAINFALL
RATES OF 1 TO 3 INCHES PER HOUR. SEVERAL AREAS HAVE ALREADY RECEIVED
2 TO 4 INCHES OF RAINFALL THIS EVENING...INCLUDING MARSHALLTOWN AND
AMES.
FLASH FLOODS OCCUR QUICKLY...MOVE TO HIGHER GROUND. AVOID WATER
COVERED ROADS...THE ROAD MAY BE WASHED OUT. LESS THAN ONE FOOT OF
FAST FLOWING WATER CAN SWEEP AN AUTOMOBILE OFF THE ROAD.
LAT...LON 4226 9231 4196 9239 4188 9278 4153 9307
4150 9511 4213 9510 4222 9285 4227 9250
$$
GRAMS000
WGUS73 KDMX 230419
FFSDMX
IAC009-013-015-027-049-073-077-099-127-153-169-171-230515-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1118 PM CDT SAT MAY 22 2004
...A FLASH FLOOD WARNING CONTINUES FOR TAMA...CARROLL...
GREENE...BOONE...MARSHALL...STORY...JASPER ...POLK...GUTHRIE...
AUDUBON AND DALLAS COUNTIES UNTIL 1215 AM...AND FOR BLACK HAWK
COUNTY UNTIL 215 AM.
AT 1109 PM...AMATEUR RADIO AND LAW ENFORCEMENT HAVE REPORTED FLASH
FLOODING IN STORY...BLACK HAWK...DALLAS...AND AUDUBON COUNTIES SINCE
10 PM. NUMEROUS ROADS HAVE BEEN CLOSED IN THESE AREAS AND TRAVEL IS
NOT RECOMMEND IN DALLAS COUNTY. CREEKS IN SOUTHERN STORY COUNTY HAVE
RISEN TO BANK FULL.
THUNDERSTORMS ARE CONTINUOUSLY REDEVELOPING OVER THE WARNING
AREA...RESULTING IN EXCESSIVE RAINFALL. RAINFALL RATES WILL AVERAGE
A HALF INCH TO ONE AND A HALF INCHES PER HOUR. THIS WILL PRODUCE
FLASH FLOODING IN AREAS THAT HAVE ALREADY SEEN 2 TO 5 INCHES OF
RAINFALL TONIGHT.
FLASH FLOODS OCCUR QUICKLY...MOVE TO HIGHER GROUND. AVOID WATER
COVERED ROADS...THE ROAD MAY BE WASHED OUT. LESS THAN ONE FOOT OF
FAST FLOWING WATER CAN SWEEP AN AUTOMOBILE OFF THE ROAD.
LAT...LON 4267 9205 4188 9232 4186 9281 4154 9287
4151 9507 4220 9509 4222 9278 4230 9252
4263 9252
$$
GRAMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at May 22, 2:09 PM CDT, 7 hours 22 minutes earlier.
Area forecast discussion, May 22, 2:09 PM CDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 209 PM CDT SAT MAY 22 2004 .DISCUSSION... MAIN CONCERNS FOR EARLY IN THE FORECAST PERIOD WILL BE CONVECTION THROUGH MONDAY. TODAY OUTFLOW BOUNDARY FROM MORNING CONVECTION BEGINNING TO ERODE OVER NORTHERN MISSOURI WITH A MORE SOUTHERLY PUSH BECOMING APPARENT. NEXT IN ROUND OF SHORTWAVES NOW ENTERING MIDWEST. STATIONARY BOUNDARY OVER NORTHERN IOWA BEGINNING TO SAG SOUTH WITH BOUNDARIES PRIMED TO CONVERGE. EXPLOSIVE THUNDERSTORM DEVELOPMENT APPEARS LIKELY AND FROM 18Z OAX SOUNDING...CAP IS ERODING. SUPERCELLS ARE LIKELY WITHIN THE FIRST SEVERAL HOURS OF INITIATION LATE THIS AFTERNOON AND EVENING. LARGE HAIL AND TORNADOES WILL BE THE MAIN THREATS EARLY ON. HEAVY RAIN WILL BE A CONCERN WITH THE POSSIBILITY OF TRAINING STORMS EARLY. 65-70KT 850MB JET CRANKS UP TONIGHT WITH GOOD CONVERGENCE OVER IOWA AND PLENTY OF MOISTURE FEED. CONVECTION SHOULD FORM INTO AN MCS AND TRAVEL ACROSS THE NORTHWESTERN 2/3 OF THE FORECAST AREA. WIDESPREAD 1-2 INCH AMOUNTS LIKELY WITH LOCALLY HEAVIER POSSIBLE. LOW TRACKS ACROSS CNTRL IA SUNDAY...POSSIBLE THUNDERSTORMS DEVELOPING ALONG COLD FRONT ACROSS EAST. MORE THUNDERSTORMS EXPECTED MONDAY AS NEXT SYSTEM ARRIVES. ACTIVITY FINALLY COMES TO AN END BY TUESDAY WITH COOLER AND DRY CONDITIONS EXPECTED. KEPT NEXT CHANCE FOR PRECIPITATION FRIDAY. ENSEMBLES NOT IN AGREEMENT ON SHORTWAVE TOWARDS THE END OF THE WEEK AND REMAIN CONSISTENT FOR END OF EXTENDED PERIOD. && .DMX WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH TONIGHT NORTH OF INTERSTATE 80. && DONAVON
Hazardous weather outlook, May 22, 3:27 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 327 PM CDT SAT MAY 22 2004 IAZ004>007-015>017-024>028-036>039-048>050-060>062-231100- BLACK HAWK-BREMER-BUTLER-CERRO GORDO-EMMET-FRANKLIN-GRUNDY-HAMILTON- HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-MARSHALL-PALO ALTO-POLK- POWESHIEK-STORY-TAMA-WINNEBAGO-WORTH-WRIGHT- 327 PM CDT SAT MAY 22 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL AND NORTHERN IOWA...NORTH AND EAST OF A LINE FROM EMMETSBURG...TO DES MOINES...TO GRINNELL. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER FROM 6 PM TONIGHT THROUGH THE REST OF THE NIGHT. THREATS INCLUDE VERY LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE DURING THE EVENING HOURS. FLASH FLOODING IS ALSO POSSIBLE... ESPECIALLY ACROSS AREAS ALONG AND NORTH OF HIGHWAY 20 THAT WERE HARD HIT BY RECENT RAINS. ISOLATED 3 TO 5 INCH RAINFALL TOTALS ARE POSSIBLE BY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A THUNDERSTORM COMPLEX...WITH SOME EMBEDDED SEVERE THUNDERSTORMS POSSIBLE...WILL LIKELY BE ONGOING EARLY SUNDAY MORNING. SEVERE WEATHER IS POSSIBLE AGAIN SUNDAY AFTERNOON AND MONDAY AFTERNOON AND NIGHT. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT FOR BOTH SEVERE WEATHER AND FLOODING REPORTS. SPOTTER ACTIVATION MAY ALSO BE NEEDED AGAIN ON SUNDAY AND MONDAY. IAZ023-033>035-044>047-057>059-231100- AUDUBON-BOONE-CALHOUN-CARROLL-CRAWFORD-DALLAS-GREENE-GUTHRIE- POCAHONTAS-SAC-WEBSTER- 327 PM CDT SAT MAY 22 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF WEST CENTRAL INTO CENTRAL IOWA...ALONG AND WEST OF A LINE FROM AUDUBON... TO PERRY...TO POCAHONTAS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER FROM 600 PM THROUGH THE NIGHT. THREATS INCLUDE VERY LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. CONDITIONS ARE ALSO VERY FAVORABLE FOR TORNADOES DURING THE EVENING. FLASH FLOODING IS ALSO POSSIBLE...ESPECIALLY ACROSS AREAS ALONG AND NORTH OF HIGHWAY 20 THAT WERE HARD HIT BY RECENT RAINS. ISOLATED 3 TO 5 INCH RAINFALL TOTALS ARE POSSIBLE BY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND NIGHT. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT FOR BOTH SEVERE WEATHER AND FLOODING REPORTS. SPOTTER ACTIVATION MAY ALSO BE NEEDED MONDAY AFTERNOON AND NIGHT. IAZ073>075-084>086-092>097-231100- APPANOOSE-DAVIS-DECATUR-LUCAS-MAHASKA-MARION-MONROE-RINGGOLD-TAYLOR- WAPELLO-WARREN-WAYNE- 327 PM CDT SAT MAY 22 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF SOUTHERN IOWA. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER FROM 600 PM TONIGHT THROUGH THE REST OF THE NIGHT. THREATS INCLUDE VERY LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. CONDITIONS ARE ALSO FAVORABLE FOR STRONG TORNADOES. EVENING HOURS. ISOLATED FLASH FLOODING CANNOT BE RULED OUT...BUT IS NOT LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND AGAIN MONDAY AFTERNOON AND NIGHT. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SPOTTER ACTIVATION MAY ALSO BE NEEDED AGAIN ON SUNDAY AFTERNOON AND MONDAY. IAZ070>072-081>083-231100- ADAIR-ADAMS-CASS-CLARKE-MADISON-UNION- 327 PM CDT SAT MAY 22 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF SOUTHERN IOWA. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER FROM 600 PM THIS EVENING THROUGH THE REST OF THE NIGHT. THREATS INCLUDE VERY LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. CONDITIONS ARE ALSO VERY FAVORABLE FOR STRONG TORNADOES DURING THE EVENING. ISOLATED FLASH FLOODING CANNOT BE RULED OUT...BUT IS NOT LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE WEATHER IS POSSIBLE MONDAY AFTERNOON AND NIGHT. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. SPOTTER ACTIVATION MAY ALSO BE NEEDED MONDAY AFTERNOON AND NIGHT.
In the hours before
Local storm report, May 22, 9:01 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
901 PM CDT SAT MAY 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0858 PM TORNADO 1 S LE GRAND 41.99N 92.78W
05/22/2004 MARSHALL IA LAW ENFORCEMENT
TORNADO DOWN 1 MI SOUTH OF LE GRAND
&&
DRLocal storm report, May 22, 9:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
909 PM CDT SAT MAY 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0906 PM TORNADO 2 W ALLEMAN 41.82N 93.65W
05/22/2004 POLK IA BROADCAST MEDIA
TORNADO 2 MI WEST OF ALLEMAN
&&
DRLocal storm report, May 22, 9:17 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
917 PM CDT SAT MAY 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0913 PM TORNADO JOHNSTON 41.69N 93.70W
05/22/2004 POLK IA LAW ENFORCEMENT
&&
DRLocal storm report, May 22, 9:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
921 PM CDT SAT MAY 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0915 PM TORNADO 1 S GARWIN 42.08N 92.68W
05/22/2004 TAMA IA LAW ENFORCEMENT
TORNADO DOWN 1 MI SO OF GARWIN
&&
DRLocal storm report, May 22, 9:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
924 PM CDT SAT MAY 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0923 PM FLASH FLOOD AMES 42.02N 93.63W
05/22/2004 STORY IA TRAINED SPOTTER
6 IN. OF WATER OVER THE AIRPORT ROAD AT AMES.
&&
DRLocal storm report, May 22, 9:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
926 PM CDT SAT MAY 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0923 PM TORNADO ALLEMAN 41.82N 93.61W
05/22/2004 POLK IA PUBLIC
TORNADO DOWN WITH DEBRIS
&&
DRThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:00 PM CDT | Tornado Warning | DMX | Adair | 30 min |
| May 22, 7:01 PM CDT | Tornado Warning | DMX | Adair | 29 min |
| May 22, 7:04 PM CDT | Severe Thunderstorm Warning | DMX | Audubon | 26 min |
| May 22, 7:06 PM CDT | Tornado Warning | DMX | Polk, Story | 54 min |
| May 22, 7:10 PM CDT | Tornado Warning | DMX | Dallas, Guthrie | 50 min |
| May 22, 7:13 PM CDT | Flash Flood Warning | DMX | Boone, Story | 92 min |
| May 22, 7:14 PM CDT | Tornado Warning | DMX | Audubon | 31 min |
| May 22, 7:14 PM CDT | Tornado Warning | DMX | Greene, Guthrie | 46 min |
| May 22, 7:23 PM CDT | Tornado Warning | DMX | Madison | 37 min |
| May 22, 7:31 PM CDT | Tornado Warning | DMX | Guthrie | 44 min |
| May 22, 7:49 PM CDT | Tornado Warning | DMX | Jasper, Marshall | 56 min |
| May 22, 7:51 PM CDT | Tornado Warning | DMX | Dallas | 39 min |
| May 22, 7:57 PM CDT | Tornado Warning | DMX | Story | 33 min |
| May 22, 8:18 PM CDT | Tornado Warning | DMX | Polk | 57 min |
| May 22, 8:21 PM CDT | Flash Flood Warning | DMX | Audubon, Boone, Carroll, Dallas, Greene, Guthrie and 4 more | 16 hr |
| May 22, 8:29 PM CDT | Tornado Warning | DMX | Dallas | 16 min |
| May 22, 8:31 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Guthrie | 44 min |
| May 22, 8:41 PM CDT | Tornado Warning | DMX | Tama | 49 min |
| May 22, 8:43 PM CDT | Tornado Warning | DMX | Marshall | 47 min |
| May 22, 9:09 PM CDT | Tornado Warning | DMX | Polk, Story | 36 min |
| May 22, 9:14 PM CDT | Tornado Warning | DMX | Dallas | 31 min |
| May 22, 9:16 PM CDT | Severe Thunderstorm Warning | DMX | Audubon | 44 min |
| May 22, 9:27 PM CDT | Tornado Warning | DMX | Marshall, Tama | 63 min |
| May 22, 10:00 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 45 min |
| May 22, 10:14 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 46 min |
| May 22, 10:22 PM CDT | Flash Flood Warning | DMX | Black Hawk | 16 hr |
| May 22, 10:23 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Story | 52 min |
| May 22, 10:24 PM CDT | Severe Thunderstorm Warning | DMX | Adair | 36 min |
| May 22, 10:46 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 29 min |
| May 22, 10:48 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 57 min |
| May 22, 10:55 PM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 50 min |
| May 22, 10:57 PM CDT | Severe Thunderstorm Warning | DMX | Adair | 48 min |
| May 22, 11:09 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Ringgold, Union | 51 min |
| May 22, 11:20 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 55 min |
| May 22, 11:31 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur | 44 min |
| May 22, 11:36 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 54 min |
| May 22, 11:54 PM CDT | Tornado Warning | DMX | Warren | 36 min |
| May 23, 12:07 AM CDT | Tornado Warning | DMX | Jasper, Marion | 53 min |
| May 23, 12:22 AM CDT | Severe Thunderstorm Warning | DMX | Lucas | 23 min |
| May 23, 12:35 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 55 min |
Nearby
Flash Flood Warnings in Iowa, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.